ADreamer

Member
  • Content count

    44
  • Joined

  • Last visited


Community Reputation

4 Neutral

2 Followers

About ADreamer

Member

Achievements

Junior Poster
Posted at least 20 different posts
20 posts
100 posts
500 posts
2000 posts
Junior Reviewer
Reviewed at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

1,837 profile views
on 31/01/2013
Listen carefully: I used this for the first time. I am currently using Retin-A. I didn't know turmeric would irritated my sensitive skin to the point where my skin was burning the whole night. My skin was red, hot and painful to the touch. I am warning all of those who are using any kind of acne treatment: do not use this! Turmeric is very harsh on it sown.<br/>I will review it again after my Retin-A course. I know for a fact turmeric is excellent. I am just warning all of those who are in the same boat as me.